When I exercise, I am in control of the intensity of my workout. If I experience pain, shortness of breath, rapid heart rate or any unpleasant symptom, I can slow down or stop my workout, and these symptoms will hopefully resolve.
If I ingest medication such as amphetamines, I have no control over any potential side effects. With amphetamines, if I develop tachycardia (increased heart rate), palpatations (irregular heart rate) or increased blood pressure (all of which can occur) I can't really do anything about it except wait for the medication to get out of my system.
Also, I'm running the risk of potential interaction with other medications.
Stress often causes blood sugar to elevate...and amphetamines are causing stress to your system..so you might end up with the opposite results. I personally don't see that taxing your system this way would be very beneficial blood-sugar wise, esp. when regular exercise would do the same thing.
I have taken various diet pills in the past, experienced first hand the jitteriness and flushed feeling, the increased energy, the racing heart...yes, I lost a little weight, but soon found it again when I stopped the meds. I've lost far more weight with just exercise and carb counting than I ever did with pills and have good blood sugar control...and I don't have that exhausting rebound effect that you get when you stop them either....just my 2 cents worth!